Benutzer: Gast  Login
Titel:

Exchangeable min-id sequences: Characterization, exponent measures and non-decreasing id-processes

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Brück, Florian ; Mai, Jan-Frederik ; Scherer, Matthias
Stichworte:
Article ; Chronometer ; de Finetti representation ; Exponent measure ; Infinitely divisible stochastic processes ; min/max-id sequences ; 60G99 ; 60E07 ; Mathematical Sciences
Zeitschriftentitel:
Extremes
Jahr:
2022
Band / Volume:
26
Heft / Issue:
1
Seitenangaben Beitrag:
183-239
Volltext / DOI:
doi:10.1007/s10687-022-00450-w
Verlag / Institution:
Springer US
E-ISSN:
1386-1999 ; 1572-915X
Publikationsdatum:
17.12.2022
 BibTeX